MathSciNet Relay Station
MathSciNet bibliographic data
MR119193 54.00 (04.00)
de Groot, J. Groups represented by homeomorphism groups. Math. Ann. 138 1959 80–102.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement